BibTeX record: journals/aaecc/Huber96

download as .bib file

@article{DBLP:journals/aaecc/Huber96,
  author    = {Klaus Huber},
  title     = {The MacWilliams theorem for two-dimensional modulo metrics},
  journal   = {Appl. Algebra Eng. Commun. Comput.},
  volume    = {8},
  number    = {1},
  pages     = {41--48},
  year      = {1996},
  url       = {http://dx.doi.org/10.1007/s002000050051},
  doi       = {10.1007/s002000050051},
  timestamp = {Sat, 11 Dec 2010 10:52:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/aaecc/Huber96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}